Found 12 results
Author Title [ Type(Desc)] Year
Filters: Author is Spadaro, E.  [Clear All Filters]
Journal Article
De Lellis C., Spadaro E..  2011.  Center manifold: a case study. Discrete and Continuous Dynamical Systems - Series A. 31:1249–1272.PDF icon DeLellis_Spadaro.pdf (482.25 KB)PDF icon Errata_CM_Case_study.pdf (103.47 KB)
De Lellis C., Focardi M., Spadaro E..  2011.  Lower semicontinuous functionals for Almgren's multiple valued functions. Annales Academiae Scientiarum Fennicae. Mathematica. 36:393–410.PDF icon DL_Fo_Sp.pdf (544.99 KB)
De Lellis C., Spadaro E..  2015.  Multiple valued functions and integral currents. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5). 14(4):1239-1269.PDF icon complementi_R.pdf (427.54 KB)
De Lellis C., Spadaro E..  2011.  Q-valued functions revisited. Memoirs of the American Mathematical Society. 211:1–85.PDF icon memoDeSp.pdf (1.17 MB)PDF icon Errata_memo.pdf (228.44 KB)
De Lellis C., Marchese A., Spadaro E., Valtorta D..  2018.  Rectifiability and upper Minkowski bounds for singularities of harmonic Q-valued maps. Commentarii Mathematici Helvetici (CMH). 93:737–779.PDF icon Q_rect_42.pdf (417.24 KB)
De Lellis C., Spadaro E..  2014.  Regularity of area-minimizing currents I: L^p gradient estimates. Geometric and Functional Analysis. 24:1831–1884.PDF icon Lp_revised.pdf (544.31 KB)PDF icon Errata_Lp.pdf (84.88 KB)
De Lellis C., Spadaro E..  2016.  Regularity of area-minimizing currents II: center manifold. Annals of Mathematics. Second Series. 183:499–575.PDF icon cm_R_revised_22.pdf (672.32 KB)
De Lellis C., Spadaro E..  2016.  Regularity of area-minimizing currents III: blow-up. Annals of Mathematics. Second Series. 183:577–617.PDF icon blow_up_R_revised_22.pdf (478.98 KB)
De Lellis C., Spadaro E., Spolaor L..  2018.  Regularity theory for 2-dimensional almost minimal currents I: Lipschitz approximation. Transactions of the American Mathematical Society. 370:1783–1801.PDF icon tran-journal-version.pdf (313.58 KB)
De Lellis C., Spadaro E., Spolaor L..  2017.  Regularity theory for 2-dimensional almost minimal currents II: branched center manifold. Annals of PDE. 3:1–85.PDF icon CM_52.pdf (679.77 KB)
De Lellis C., Spadaro E., Spolaor L..  2020.  Regularity theory for 2-dimensional almost minimal currents III: blowup. J. Differential Geom.. 116(1):125-185.PDF icon BU_21.pdf (539.11 KB)
De Lellis C., Spadaro E., Spolaor L..  2017.  Uniqueness of tangent cones for 2-dimensional almost minimizing currents. Communications on Pure and Applied Mathematics. 70:1402–1421.PDF icon Tg_Cone_17.pdf (341.36 KB)PDF icon Errata_Uniq_T_Cones.pdf (82.72 KB)